Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 3:59 PM EDT for Putnam County, Florida. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 10, 2012, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:06 PM EDT | HAIL 0.75 | 1 S Bostwick, FL | SPOTTER REPORTED PENNY SIZE HAIL SOUTH OF BOSTWICK ALONG US-17. |
| Jun 10, 4:40 PM EDT | TSTM WND DMG | 5 Wnw East Palatka, FL | 911 CALL CENTER REPORTED SEVERAL TREES DOWN IN PALATKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS52 KJAX 101959
SVRJAX
FLC107-102045-
/O.NEW.KJAX.SV.W.0107.120610T1959Z-120610T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN JUN 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
* UNTIL 445 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BOSTWICK...OR 6 MILES NORTH OF PALATKA...AND MOVING
NORTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2960 8189 2971 8188 2980 8186 2984 8181
2984 8159 2983 8158 2980 8156 2975 8152
2959 8152
TIME...MOT...LOC 1959Z 199DEG 6KT 2974 8169
$$
HESS1 follow-up statement
342
WWUS52 KJAX 102045
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN JUN 10 2012
FLC107-102055-
/O.EXP.KJAX.SV.W.0107.000000T0000Z-120610T2045Z/
PUTNAM FL-
445 PM EDT SUN JUN 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY HAS
EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2960 8189 2971 8188 2980 8186 2984 8181
2984 8159 2983 8158 2980 8156 2975 8152
2959 8152
TIME...MOT...LOC 1959Z 199DEG 6KT 2974 8169
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:43 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 10, 2:43 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT SUN JUN 10 2012 ...STRONG STORMS WITH LOCALLY HEAVY RAINFALL EXPECTED THROUGH AT LEAST WEDNESDAY... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON AND TONIGHT...NUMEROUS TO WIDESPREAD CONVECTION IS EXPECTED THE REMAINDER OF THE AFTERNOON WITH STRONG STORMS WITH WET MICROBURST POTENTIAL OF SOME DAMAGING WINDS WITH HAIL AND FREQUENT LIGHTNING AS WELL. STRONGER STORMS WILL ALSO PRODUCE LOCALIZED FLOODING PROBLEMS ESPECIALLY ACROSS THE JAX METRO AREA. ACTIVITY WILL FADE AFTER SUNSET AND SHOULD BASICALLY END ACROSS NE FL AFTER MIDNIGHT...THEN JUST SOME ISOLD SHOWERS/STORMS ACROSS SE GA WHERE DEEPER MOISTURE WILL LINGER AS DRY SLOT WITH MID/UPPER LEVEL DRIER AIR SETTLES OVER NE FL FOR THE OVERNIGHT HOURS. GENERAL STORM MOTION THIS EVENING TOWARDS THE NORTHEAST AROUND 15 KNOTS. MONDAY...LARGE AMOUNT OF MOISTURE AHEAD OF APPROACHING TROF AND ASSOCD WITH ONGOING CONVECTION OVER THE FLORIDA PANHANDLE TODAY WILL BE PUSHED INTO INLD SE GA WITH MODELS DIFFERING ON HOW MUCH MOISTURE PUSHES INTO THE RIDGE OVER THE FLORIDA PENINSULA. AT THE VERY LEAST NUMEROUS/WIDESPREAD HEAVY TSTORM ACTIVITY IS EXPECTED ACROSS SE GA WITH SCTD/NUMEROUS ACTIVITY EXPECTED ACRS NE FL BY THE AFTERNOON AS MORNING SUNSHINE SHOULD PUSH TEMPS INTO THE LOWER 90S IN MANY LOCATIONS WITH HEAT INDICES CLOSE TO 100 DEGREES. NOT SURE IF FLOOD WATCH WILL BE NEEDED ACROSS SE GA SINCE THEY HAVE MISSED SOME OF THE STORMS OVER PREVIOUS DAYS. HPC 5 DAY QPF FORECAST THROUGH THURSDAY SHOWS A GENERAL 1-2 INCHES ACRS NE FL AND 2-3 INCHES ACROSS SE GA WITH ISOLATED HIGHER AMOUNTS. MONDAY NIGHT...STRONG DIURNAL CONVECTION WILL WIND DOWN DURING THE EVENING HOURS...BUT TSTM ACTIVITY AHEAD OF APPROACHING TROF MAY CONTINUE SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS INLD SE GA AND THE SUWANNEE RIVER VALLEY WITH SOME INCHING EASTWARD TOWARDS MORNING. LOCALLY HEAVY RAINFALL MAY BE A PROBLEM WITH THE SLOWER MOVING ACTIVITY. TUESDAY...MID/UPPER LEVEL TROF AXIS PUSHES INTO THE FORECAST AREA WITH PRECIP WATER AMOUNTS STILL CLOSE TO 2 INCHES. WESTERLY STEERING FLOW AROUND 10 KNOTS WILL CONTINUE TO PUSH STORMS ALL THE WAY TO THE BEACHES BUT SLOW STORM MOTION WILL LEAD TO POSSIBLE HEAVY RAINFALL AND STRONG STORMS WITH GUSTY WINDS/WET MICROBURST POTENTIAL. HIGHS STILL RUNNING CLOSE TO 90 DEGREES. WEDNESDAY...TROF AXIS LINGERS DIRECTLY OVER THE REGION AND EXPECT AT LEAST NUMEROUS COVERAGE OF TSTM ACTIVITY BY THE AFTERNOON HOURS WITH STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. MAX TEMPS WILL SURGE QUICKLY INTO THE LOWER 90S AHEAD OF AFTERNOON RAINFALL. .LONG TERM...THURSDAY THROUGH SUNDAY... DIURNAL SCATTERED TSTM ACTIVITY EXPECTED EACH DAY THROUGH THE PERIOD AS RIDGING BUILDS IN ALOFT NORTH OF THE FORECAST AREA BUT ENOUGH MOISTURE REMAINS TO TRIGGER DAILY CONVECTION. MAX TEMPS WILL REMAIN NEAR NORMAL VALUES AROUND 90 DEGREES. && .AVIATION... IFR CONDITIONS CAN BE EXPECTED IN PASSING THUNDERSTORMS THIS AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL OUTSIDE OF CONVECTION. CONVECTION WILL WIND DOWN BY THIS EVENING AND VFR CONDITIONS ARE EXPECTED OVERNIGHT. BRIEF PERIODS OF MVFR CEILINGS LATE TONIGHT CANNOT BE COMPLETELY RULED OUT BUT CONFIDENCE IS RATHER LOW AT THIS TIME. && .MARINE... WINDS WILL VEER TO THE SOUTH TONIGHT AND INCREASE TO 15 KNOTS OVER THE OFFSHORE ZONES. SEAS WILL AVERAGE 2 TO 4 FEET. SOUTHEAST FLOW WILL BECOME OFFSHORE TUESDAY THROUGH THURSDAY AS SURFACE HIGH SHIFTS SOUTH OF THE AREA. NO HEADLINES. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 90 / 60 70 70 80 SSI 74 85 73 86 / 40 60 60 70 JAX 72 90 70 89 / 50 60 60 70 SGJ 73 86 72 87 / 30 40 40 70 GNV 72 92 70 90 / 40 60 60 70 OCF 72 93 70 91 / 40 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111029- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN JUN 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY. SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 10, 3:44 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN JUN 10 2012
GAZ132>135-102030-
APPLING-BACON-COFFEE-JEFF DAVIS-
344 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN JEFF
DAVIS...NORTHERN APPLING...NORTHWESTERN BACON AND EASTERN COFFEE
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...
AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
BAXLEY TO 16 MILES SOUTH OF HAZLEHURST...MOVING NORTHEAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAXLEY...
PINE GROVE...GRAHAM...PLANT HATCH AND HAZLEHURST THROUGH 430 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8233 3194 8228 3191 8222 3191 8213
3189 8212 3190 8210 3187 8210 3173 8219
3161 8273 3195 8258 3196 8251 3195 8250
3197 8247 3197 8242
TIME...MOT...LOC 1945Z 214DEG 17KT 3178 8228 3165 8270
TRABERTSpecial weather statement, Jun 10, 3:47 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 PM EDT SUN JUN 10 2012 FLZ023-024-GAZ164-102015- BAKER-CHARLTON-NASSAU- 347 PM EDT SUN JUN 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN BAKER...SOUTHERN CHARLTON AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF MACCLENNY...OR 21 MILES NORTH OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MACCLENNY...GLEN SAINT MARY AND ST. GEORGE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3061 8207 3047 8187 3024 8211 3035 8227 TIME...MOT...LOC 1947Z 218DEG 13KT 3036 8213 HESS
Special weather statement, Jun 10, 3:49 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT SUN JUN 10 2012
GAZ150>152-102015-
BRANTLEY-PIERCE-WARE-
349 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
PIERCE AND BRANTLEY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...
AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES WEST OF
HOBOKEN TO 10 MILES SOUTHWEST OF HICKOX...MOVING NORTHEAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOBOKEN...
RAYBON...NAHUNTA...BLACKSHEAR AND HICKOX THROUGH 415 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3125 8185 3106 8200 3107 8204 3107 8207
3101 8208 3101 8215 3112 8236 3143 8226
TIME...MOT...LOC 1949Z 209DEG 21KT 3114 8233 3104 8210
TRABERTSpecial weather statement, Jun 10, 3:55 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT SUN JUN 10 2012
FLZ037-102030-
PUTNAM-
355 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN PUTNAM
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...
AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BOSTWICK...OR 6
MILES NORTHWEST OF PALATKA...MOVING NORTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALATKA...EAST PALATKA...
CARRAWAY AND BOSTWICK THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2965 8161 2967 8181 2984 8180 2984 8159
2983 8158 2980 8156
TIME...MOT...LOC 1955Z 189DEG 11KT 2975 8169
HESSSpecial weather statement, Jun 10, 3:56 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT SUN JUN 10 2012
GAZ152>154-102030-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-
356 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF WAYNESVILLE...OR 11
MILES EAST OF NAHUNTA...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ATKINSON...WAYNESVILLE...
THALMANN AND DOCK JUNCTION THROUGH 430 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8150 3114 8172 3115 8173 3115 8176
3117 8177 3115 8180 3112 8183 3123 8187
3140 8162
TIME...MOT...LOC 1956Z 241DEG 13KT 3119 8179
TRABERTSpecial weather statement, Jun 10, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN JUN 10 2012
GAZ136-102030-
WAYNE-
359 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 430 PM EDT...
AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF JESUP...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JESUP AND DOCTORTOWN THROUGH 430 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3171 8187 3167 8184 3166 8181 3161 8173
3149 8186 3156 8204 3173 8191
TIME...MOT...LOC 1959Z 215DEG 14KT 3157 8190
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 113 min |
| Jun 10, 2:08 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 52 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
| Jun 10, 2:20 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 115 min |
| Jun 10, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| Jun 10, 2:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 10, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 49 min |
| Jun 10, 2:45 PM EDT | Areal Flood Advisory | JAX | Flagler | 103 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | JAX | Baker, Union | 26 min |
| Jun 10, 2:58 PM EDT | Areal Flood Warning | JAX | Flagler | 95 min |
| Jun 10, 3:06 PM EDT | Flash Flood Warning | JAX | Clay, Duval, Saint Johns | 104 min |
| Jun 10, 3:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| Jun 10, 3:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 10, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 45 min |
| Jun 10, 3:35 PM EDT | Areal Flood Advisory | JAX | Baker, Union | 115 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jun 10, 3:55 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jun 10, 4:08 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 23 min |
| Jun 10, 4:38 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| Jun 10, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 4:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 10, 5:03 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 117 min |
| Jun 10, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 5:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Jun 10, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jun 10, 5:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 45 min |
| Jun 10, 6:05 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 10, 6:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 10, 6:42 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 34 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 45 min |
| Jun 10, 6:53 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.